# SDR UALA2013061304089

- Difficulty date: June 13, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,261 hours, 23,521 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT SECURED AT LAST ROW OF SEATS ABEAM AFT LAVATORY.  EMERGENCY LIGHT AT 40C INOPERATIVE, ONLY LAST SECTION INOPERATIVE, ABOUT 10 INCHES.  LIGHT DISCONNECTED AT 40C AISLE FLOOR, ENTIRE ACFT NORMAL.
